# SDR FDEA200905311860

- Difficulty date: May 31, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 53,607 hours, 8,350 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AT STA 5-70 TO STA 5-120 X= -8.5 SEAT TRACK FOUND CORRODED ON SEVERAL LOCATIONS.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT IAW SRM 53-70-00 FIGURE 1 VOLUME I REVISION 40. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 107.
